# SDR USAR201507160002

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: General aviation
- Make and model: Beech A200C
- Aircraft time: 15,768 hours, 14,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 10143014029
- Condition: Cracked
- Location: Zone 800
- Part time: 15,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON UPPER AFT CORNER CLOSURE .910" LONG.
